Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Diagnosed with seizures, taling levipill since a long term. Will it cause any side effects?

My father is 81 years and haven diagnosed for seizures.. He has. Been taking levipill 500 since feb 2011 . Morning 2 tab and night 2 tabs..will he have any side effects. He has reduced tab as morning two tab and evening one and half since three months.again he had is because of reduction in he is on IV with levipill. How will he stabilise?
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Levipil (levetiracetam) is a safe medicine for treating epilepsy. His current dose of 500 mg two tablets- 1000 mg twice daily is safe. There is no need to reduce the dose, as dose reduction may cause seizures to recur.

Epilepsy is a chronic disease, and needs long-term medications.

There is no need to worry about his current clondition, as he would recover soon.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Sat, 1 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor